Buffa, A. et Ciarlet UMA, Patrick (2001) On traces for functional spaces related to Maxwell's equations. Part I: an integration by parts formula in Lipschitz polyhedra Mathematical methods in the applied sciences , 24 (1). pp. 9-30. ISSN 0170-4214

Restricted to Repository staff only



Pas de résumé

Item Type:Article
Subjects:Mathematics and Applications
ID Code:3783
Deposited By:Julien Karachehayas
Deposited On:02 juin 2008 02:20
Dernière modification:05 juin 2013 09:13

Repository Staff Only: item control page